





OPTIMISÉ PAR L'Institut des services axés sur les citoyens

Draft – v4

PSSDC MEETING AGENDA MS TEAMS MEETING

THURSDAY, SEPTEMBER 24, 2020 12:00 p.m. – 3:00 p.m. EDT

#	TIME	PSCIOC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS		
	11:40 a.m. – 12:00 p.m.	Participants: c (Refer to reco	nbers/Observers to connect to MS Teams Meeting opt for wired internet connection, if possible and proper headset/microphone. commendations for the use of MS Teams, attached) eous interpretation: (details to follow)				
	12:00 p.m.	Welcome	Welcome remarks by Joint Councils Co- Chairs	PSSDC Co-Chairs			
1	12:05 - 12:15 a.m. (10	Administrative Matters	Objective: A) Approval of Record of Decision from February 26, 2020 in-person meeting, Toronto (TAB 1A)	For approval	Catherine Bennett		
	min)		 B) Acceptance of September 23, 2020 Meeting Agenda (TAB 1B) 	For approval			
			C) PSSDC Action Items (TAB 1C)	For review			
			D) PSSDC Bring Forward Agenda (TAB 1D)	For review			
			 E) PSSDC Treasurer's Report PSSDC Financial Report PSSDC Members' contributions for 2021/2022 		Deb Bergey , PSSDC Treasurer		
2	12:15 – 1:00 p.m. (45 min)	PSSDC Strategic Direction	 Objective: Follow up discussion on a refreshed mandate / value proposition for the PSSDC from both the PSSDC meeting of September X and the Joint Councils meeting of September 22nd Discussion on next steps for PSSDC on forward agenda and workplan 	For discussion / feedback	Discussion led by PSSDC Co- Chairs		
	1:00 – 1:05 p.m.		Stretch Break				







OPTIMISÉ PAR L'Institut des services axés sur les citoyens

1:50 p.m. (45 min)	Emerging Client Needs	Services to Indigenous Populations Objective: (details to follow)	For information / discussion	Intro: Mark Burns Presenter: TBC
1:5	50 – 1:55 p.m.	Stretch Break		
4 1:55 – 2:45 p.m. (50 min with Q&A) 5 2:45 – 3:00 p.m.	SPECIAL GUEST Other Business	Digital Government Transformation Objective: Presentation: Designing better government that delivers on citizens' needs/expectations. (more details to follow) Some PSCIOC members are interested in attending this presentation. Objective: A) Update Reports from PSSDC Groups: • Service to Business WG	For information	Intro: Catherine Bennett Pia Andrews, Special Advisor, Digital & Client Data Workstream Lead, ESDC
(15 min) 3:00 p.	m.	 Contact Centre CoP B) Next PSSDC in-person meeting: February 25, 2021, Ottawa, ON C) PSSDC EVALUATION FORM D) PSSDC MS Teams Meetings: Wednesday, November 4th, 2020, at 2:00 p.m. EST Friday, December 4th, 2020, at 2:00 p.m. EST Thursday, January 21st, 2021, at 2:00 p.m. EST Adjournment of PSSDC Meeting 	To complete online	